# SDR 03FDEA01783

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PRE-EXISTING OPEN HOLES NEAR MAIN CARGO DOOR CUTOUT.  FUSELAGE SKIN PRE-EXISTING OPEN HOLES NEAR MAIN CARGO DOOR CUTOUT.  (INITIAL ACTION, PART 1 COMPLIED WITH ONLY).
